# SDR DALA2015062203899

- Difficulty date: June 19, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 60,638 hours, 44,226 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Misrigged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT THERE WAS EXCESSIVE TENSION IN THE RELEASE CABLE SYSTEM.  SO MUCH TENSION THAT THE CONE RELEASED WITHOUT PULLING THE CABLE.  ALSO, THE KEVLAR SLEEVE OVER THE RELEASE CABLE FOR THE TAILCONE WAS WORN OUT OF ALLOWABLE LIMITS.  THE CABLE WAS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS. THE RII STEPS WERE COMPLETED AND THE FOLLOW-UP CHECK WAS SUCCESSFUL.
